RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 168, Number 6, Pages 1257–1260 (Mi dan32369)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

Automorphisms of algebraic groups

V. P. Platonov

V. I. Lenin Belorusskii State University

Full text: PDF file (717 kB)

Bibliographic databases:

UDC: 513.6
Presented: . . 
Received: 28.09.1965

Citation: V. P. Platonov, “Automorphisms of algebraic groups”, Dokl. Akad. Nauk SSSR, 168:6 (1966), 1257–1260

Citation in format AMSBIB
\Bibitem{Pla66}
\by V.~P.~Platonov
\paper Automorphisms of algebraic groups
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 168
\issue 6
\pages 1257--1260
\mathnet{http://mi.mathnet.ru/dan32369}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0213366}
\zmath{https://zbmath.org/?q=an:0158.27802}


Linking options:
  • http://mi.mathnet.ru/eng/dan32369
  • http://mi.mathnet.ru/eng/dan/v168/i6/p1257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Platonov, “Invariance theorems and algebraic groups with an almost-regular automorphism”, Math. USSR-Izv., 1:3 (1967), 667–675  mathnet  crossref  mathscinet  zmath
    2. V. D. Mazurov, “Solved problems in the Kourovka Notebook”, Russian Math. Surveys, 46:5 (1991), 137–182  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:38
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019